Department of Mathematics

Indian Institute Of Technology Madras , Chennai

Major Areas of Research


Publications

# Title Authors Journal Year
31 On the strict monotonicity of the first eigenvalue of the p-Laplacian on annuli T. V. Anoop and Vladimir Bobkov and Sarath Sasi Transactions of the American Mathematical Society

DOI: https://doi.org/10.1090/tran/7241

2018
32 Two-Dimensional Picture Arrays and Parikh q-Matrices K.Mahalingam, S. Bera, L. Pan and K.G. Subramanian Journal of physics, conference series

2018
33 The (n,ϵ)-pseudospectrum of an element of a Banach algebra Kousik Dhara and S.H. Kulkarni J. Math. Anal. Appl.

Volume: 464 Page: 939-954 DOI:10.1016/j.jmaa.2018.04.043

2018
34 Regularity of Binomial Edge Ideals of Certain Block Graphs Jayanthan, A V and Narayanan, Narayanan and Raghavendra Rao, B V Proceedings Mathematical Sciences, Indian Academy of Sciences

Volume: 129 (2019), no. 3, DOI:https://doi.org/10.1007/s12044-019-0480-1

2018
35 On Approximate solution to the Inverse Quasi-variational Inequality Problem Soumitra Dey and V. Vetrivel Scientiae Mathematicae Japonicae

Volume: 81, no. 3 Page: 301 - 306

2018
36 A new variant of Arnoldi method for approximation of eigenpairs MashettiRavibabu and Arindama Singh Journal of Computational and Applied Mathematics

Volume: 344 Page: 424-437 DOI:https://doi.org/10.1016/j.cam.2018.05.047

2018
37 Tropical dominating sets in vertex-coloured graphs Angl`es d'Auriac, J.-A. and Bujt'as, Cs. and El Maftouhi, A. and Karpinski, M. and Manoussakis, Y. and Montero, L. and Narayanan, N. and Rosaz, L. and Thapper, J. and Tuza, Zs. J. Discrete Algorithms

Volume: 48 Page: 27-41 DOI:10.1016/j.jda.2018.03.001

2018
38 Pseudo-binomial approximation to $(k_1,k_2)$-runs Upadhye, N.S. and Kumar, A.N. Statistics and Probability Letters

Volume: 141 Page: 19-30 DOI:10.1016/j.spl.2018.05.016

2018
39 Generalizations of distributions related to $(k_1,k_2)$-runs Kumar, A.N. and Upadhye, N.S. Metrika

Page: 1-20 DOI:10.1007/s00184-018-0668-x

2018
40 Fractal approximation of Jackson type for periodic phenomena M.A.Navascues, Sangita Jha, A.K.B. Chand and M.V.Sebastian Fractals

DOI:10.1142/S0218348X18500792

2018